Annales Academiæ Scientiarum Fennicæ

Volumen 23, 1998

Back to main page


The articles are stored in PDF format.


Bargmann, Detlef: Conjugations on rotation domains as limit functions of the geometric means of the iterates, pp. 507-524.

Bel Hadj Rhouma, Nadra, Abderrahman Boukricha et Mahel Mosbah: Perturbations et espaces harmoniques non linéaires, pp. 33-58.

Betsakos, Dimitrios: Polarization, conformal invariants, and Brownian motion, pp. 59-82.

Bowditch, Brian H.: Spaces of geometrically finite representations, pp. 389-414.

Buckley, Stephen M., and Pekka Koskela: New Poincaré inequalities from old, pp. 251-260.

Bujalance, Emilio, Antonio F. Costa and Milagros Izquierdo: A note on isolated points in the branch locus of the moduli space of compact Riemann surfaces, pp. 25-32.

Chen, Min: A fundamental domain for the modular group of Riemann surfaces of type (0,n), pp. 275-281.

Chuaqui, M., and B. Osgood: General univalence criteria in the disk: extensions and extremal function, pp. 101-132.

Domínguez, P.: Dynamics of transcendental meromorphic functions, pp. 225-250.

Eremenko, A.: Rational solutions of first-order differential equations, pp. 181-190.<

Freedman, Michael H., and Curtis T. McMullen: Elder siblings and the taming of hyperbolic 3-manifolds, pp. 415-428.

Fuchs, M., Li Gongbao, and O. Martio: Second order obstacle problems for vectorial functions and integrands with subquadratic growth, pp. 549-558.

González, María J., and Artur Nicolau: Quasiconformal mappings preserving interpolating sequences, pp. 283-290.

Gundersen, Gary G., Enid M. Steinbart, and Shupei Wang: Solutions of nonhomogeneous linear differential equations with exceptionally few zeros, pp. 429-452.

Herring, M.E.: Mapping properties of Fatou components, pp. 263-274.

Hinkkanen, A.: Iteration, level sets, and zeros of derivatives of meromorphic functions, pp. 317-388.

Izquierdo, Milagros, and David Singerman: Pairs of symmetries of Riemann surfaces, pp. 3-24.

Kapovich, Michael: On the dynamics of pseudo-Anosov homeomorphisms on representation varieties of surface groups, pp. 83-100.

Kilpeläinen, Tero: A remark on the uniqueness of quasi continuous functions, pp. 261-262.

Langley, J.K., and J.H. Zheng: Fixpoints, multipliers and value distribution of certain classes of meromorphic functions, pp. 133-150.

Langmeyer, Navah: The quasihyperbolic metric, growth, and John domains, pp. 205-224.

Lundh, Torbjörn: Discrete groups and thin sets, pp. 291-315.

Milman, Mario: A note on interpolation and higher integrability, pp. 169-180.

Nowak, Maria: Bloch space on the unit ball of C^n, pp. 461-473.

Potyemkin, V., and V. Ryazanov: On the noncompactness of David classes, pp. 191-204.

Staples, Susan G., and Lesley A. Ward: Quasisymmetrically thick sets, pp. 151-168.

Strebel, Kurt: Point shift differentials and extremal quasiconformal mappings, pp. 475-494.

Tyson, Jeremy: Quasiconformality and quasisymmetry in metric measure spaces, pp. 525-548.

Wada, Masaaki: A generalization of the Schwarzian via Clifford numbers, pp. 453-460.

Watson, Neil A.: Initial limits of temperatures on arbitrary open sets, pp. 495-506.